MathSciNet Relay Station
MathSciNet bibliographic data
MR2526830 (2010f:35154) 35K55 (35K25 35Q53 76A20)
Bruzón, Maria Santos; Gandarias, Maria Luz; Ibragimov, Nail H. Self-adjoint sub-classes of generalized thin film equations. J. Math. Anal. Appl. 357 (2009), no. 1, 307–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement